# SDR J7SA2021012200264

- Difficulty date: January 18, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N421FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010041
- Aircraft time: 2,596 hours, 1,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS BLINKING RAPIDLY.  REMOVED AND REPLACED FWD EMERGENCY AND AFT EMERGENCY BATTERIES WITH INSPECTED UNITS, AS REQUIRED.  OPERATIONS CHECKS GOOD, NO DEFECTS NOTED, REF EMB AMM 33-51-01.  FWD P/N 6450LS-00; S/N 001432; AFT P/N 6450LS-00; S/N 001297.
